# SDR HALA20230103002

- Difficulty date: January 2, 2024
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 40,819 hours, 6,542 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 32,570 hours, 5,161 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ETOPS - POSSIBLE OIL LEAK ON #2 ENGINE. QTY DECREASING BY APPROX 1.5 QT/HR. FOUND #2 ENGINE PRESSURE OIL FILTER WITH WRONG PACKING INSTALLED. REMOVED  AND INSTALLED NEW FILTER AND PACKING PER AMM 79-22-43. PRECAUTIONARY REMOVED AND REPLACED SCAVENGE OIL FILTER AND PACKING PER AMM 79-22-45. RAN #2 ENG - NO LEAKS NOTED. VERIFIED OIL QUANTITY DID NOT REACH ZERO. OIL QUANTITY SHOWED 8 ON SERVICING REPORT. OK FOR SVC
